MAUDE Adverse Event Report: MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Codes Fracture (1260); High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 507652 lead implanted (b)(6) 2005; ddbb1d1 icd (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient heard alerts from the device and was admitted to the hospital.A check on the device shows alerts from the right ventricular (rv) lead for high impedance on the rv coil, and high impedance on the subcutaneous high voltage superior vena cava (svc) lead.The svc lead also had increased impedance measurements and a fracture was suspected.The svc lead was programmed off and remains in the patient.Defibrillation threshold testing (dft) was successfully performed on the rv coil, and it remains in use.No patient complications have been reported as a result of this event.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10861186
Report Number2182208-2020-02871
Device Sequence Number19820779
Product Code LWS
UDI-Device Identifier00721902183072
UDI-Public00721902183072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2013
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR